# SDR SWAA2023022409464

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 69,652 hours, 34,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 14CBA INOP.<[01] UPON FURTHER INSPECTION FOUND EMERGENCY AISLE LIGHT AT ROW 14CBA PLUG IN OVERHEAD PANEL DISCONNECTED. RECONNECTED PLUG AND OPS CHECK GOOD AT THIS TIME.
